# SDR KCSA2022071015

- Difficulty date: July 10, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26414
- Aircraft time: 80,501 hours, 14,521 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 314791
- Part serial: 4531
- Condition: Unserviceable
- Location: Zone 700
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE "TIRE PRESSURE" (EMERGENCY DECLARED INTO ANC)
